# SDR USAASB09012

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low Pressure
- Location: R1 Door
- Component: Escape Slide, Aircruisers
- Component part number: D31591478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MX REPORTED THE R1 DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  MX R&R THE R1 DOOR EMERGENCY ESCAPE SLIDE PER JOB CARD 03T10025002.
